MathSciNet Relay Station
MathSciNet bibliographic data
MR1914976 60F10 (60K25)
Ganesh, A. J.; O'Connell, Neil A large deviation principle with queueing applications. Stoch. Stoch. Rep. 73 (2002), no. 1-2, 25–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement